# SDR UPS01234854

- Difficulty date: February 4, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHTS ARMED AMBER LIGHT INOP.  RELAMPED, OPS CK NORMAL.
